# SDR UPS04242557

- Difficulty date: May 31, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Cracked
- Location: Lt I/B Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LEFT I/B AILERON, O/B WEB CRACKED AT AFT UPPER FASTENER, AND FASTENER MISSING FROM WEB.  REPAIR CARRIED OUT IAW 51-30-02.
